Fibering method in some probabilistic problems

Research output

14 Citations (Scopus)

Abstract

The paper is devoted to a systematic study of the distributions of functionals of stochastic processes by the fibering method and to a survey of results obtained in this direction in recent years. Principal attention is given to distinguishing conditions ensuring: a) absolute continuity; b) the existence of a bounded density; c) applicability of the local limit theorem for the distributions of functionals. Smooth, convex functionals and functionals of integral type are considered in detail.

Original languageEnglish
Pages (from-to)2796-2858
Number of pages63
JournalJournal of Soviet Mathematics
Volume31
Issue number2
DOIs
Publication statusPublished - 1 Oct 1985

Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Fibering method in some probabilistic problems'. Together they form a unique fingerprint.

Cite this